# SDR AALA201803059008

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 49,885 hours, 29,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT DOES NOT TEST. REMOVED AND REPLACED BATTERY.
